medicine

Medalgin Strip Of 10 Tablets

By MEDO PHARMA
10 Tablet(s) in Strip
16.40*
MRP 20.00
15% OFF
3% EXTRA
Inclusive of all taxes
Non ReturnableRead More
All the Products are packed and stored Safely

Medical Description

Medalgin Tablet is used to provide temporary relief from fever, pain and aches. It contains paracetamol, also known as acetaminophen which is an analgesics (painkillers) or antipyretic (medicines used...
Read more

Product Summary

Offer Price₹16.40
You Save₹3.60 (18% on MRP)
Best OfferUse Code: 18SAVE & get 18% discount
ContainsParacetamol / Acetaminophen(500.0 Mg)
UsesFever and pain
Side effectsSkin rash, itching, blisters
ClassificationANALGESIC/ANTIPYRETIC
Check more medicines with composition as Paracetamol / Acetaminophen(500.0 Mg)

Uses of Medalgin 500 MG

Medalgin Tablet is used to treat fever, pain and ache.

Contraindications of Medalgin 500 MG

  • If you are allergic to paracetamol or any other ingredients of Medalgin Tablet.
  • If you are taking any other products that contain paracetamol.

Side effects of Medalgin 500 MG

Chances of getting side effects with Medalgin Tablet are rare if taken within the recommended doses. However, in rare cases, you may experience a skin rash, itching and blisters, allergic reaction and...
Read more

Precautions and Warnings of Medalgin 500 MG

Pregnancy

Q:
Can I take the Medalgin Tablet during pregnancy?
A:
Medalgin Tablet can be used during pregnancy if the doctor recommends it. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.

Breast Feeding

Q:
Can I take the Medalgin Tablet while breastfeeding?
A:
Components of Medalgin Tablet pass into the breastmilk in very small amounts and has negligible effects on the breastfed baby. Thus, you can take it while you are breastfeeding.

Driving

Q:
Can I drive if I have consumed the Medalgin Tablet?
A:
Medalgin Tablet is not likely to affect your ability to drive or use machines.

Alcohol

Q:
Can I consume alcohol with the Medalgin Tablet?
A:
Moderate consumption of alcohol when you are taking a Medalgin Tablet is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.

Other General Warnings

Talk to your doctor if
  • You have severe liver or kidney disease or problems.
  • You are taking any other medicines or products that contain paracetamol. Taking too much of the same can cause liver damage.
  • You consume alcohol too often or are suffering from chronic malnutrition.
  • Medalgin Tablet is not meant to be used in children below 12 years of age.
  • You should maintain a gap of 4-6 hours between each dose of Medalgin and should not exceed it to more than 4-Tablets a day.

Mode of Action of Medalgin 500 MG

How Does It Work?

Medalgin Tablet works by interfering with the production of a chemical substance called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of ...
Read more

Directions for Use of Medalgin 500 MG

Take Medalgin Tablet as a whole with a glass of water or use it as directed by your physician.

Interactions of Medalgin 500 MG

Interactions with other medicines

  • Concomitant use of medicines used to treat nausea or vomiting like metoclopramide or domperidone should be avoided with Medalgin Tablet.
  • Frequent use of Medalgin Tablet by a person on blood thinners like warfarin can increase the anticoagulant effect of warfarin and can lead to an increased risk of bleeding.
  • Cholesterol-lowering medicines like cholestyramine should be taken with a minimum gap of 2 hours as it can interfere with the painkiller action of Medalgin Tablet.
  • Medicines used to treat a bacterial infection like chloramphenicol should be used cautiously.

Storage and disposal of Medalgin 500 MG

  • Medalgin Tablet should be stored at or below 25°C.
  • Keep it out of the reach of children and pets.

Dosage of Medalgin 500 MG

Overdose

Symptoms of an overdose may include nausea, vomiting, loss of appetite and stomach ache. If you happen to take too much of this medicine, reach out to your doctor at the nearest hospital.

Missed a Dose

If you have missed taking a dose then take it as soon as you remember. Keep a gap of at least 4-6 hours between this dose and the next dose. If it is almost time for the next dose then skip the missed...
Read more

Content Details

WRITTEN BY
doctor

Dr. Mansi Savla

B. Pharm, PharmD

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: My child has a fever, can I give Medalgin mg Tablet to my child who is 5 years old?

A: No, Medalgin Tablet is not meant for use in children below 12 years of age.

Q: My child, who is 3 years old happened to consume 5 Tablets of paracetamol, what should I do?

A: Immediately take your child to the hospital. It may take some time before symptoms of the overdose appear. The physician will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.

Q: Can I take Medalgin for cold and fever?

A: You can take a Medalgin Tablet for controlling fever. This medicine might not have any action in reducing cold as cold usually happens due to a viral infection or an allergic condition and affects the nose and throat.

Q: Can I take Medalgin Tablet for migraines?

A: No, Medalgin Tablet is not much effective in migraine headaches. So it is advised to consult a doctor before taking Medalgin Tablet.
Product Details
Brand
MEDALGIN
Expires on or After
19/08/2022
Last Updated on: 30 Apr 2022 | 12:35 AM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.